Other Signs and Symptoms1 Comment

default thumbnail

I’m 50 yrs old, a female, and have high blood pressure, under active thyroid, and high cholesterol,I take Atenolol ,Lisinopril ,Alprazolam ,and Levothroid and just started Lipitor.After about a month on the Lipitor I started having severe migraines with head ,neck and shoulder pain (my neck and shoulders are all extremely tight )so severe I cannot sleep.I get so hot I feel like my body is on fire, my hands,inner thighs and face are extremely swollen, my entire abdomen is bloated and my right side hurts very badly, my scalp itches when I comb my hair ,and my finger nails are always splitting and breaking off right down to the nail bed they always hurt, my hair doesn’t grow normally.And to be honest I’m getting extremely scared that something is very,very wrong.Please help me, my Dr. just acts like it is all nothing, but being in so much pain every day I’m really suffering, this is no way to have to live.Any help would be so greatly appreciated.

1 Comment on this article

  • Dr. Chris November 24, 2010

    This could be due to a host of cause but since it seems to have started immediately after starting the cholesterol medication, it could very likely be the side effects of this drug. Or it may be due to drug interaction as you are taking so many different types of medication on a daily basis.

    Menopause is another possibility.

    In a case where so many chronic conditions are existing simultaneously, it is advisable to see an endocrinologist to ensure that you are on the necessary medication at the relevant dose.

    This article on cholesterol medication side effects may be helpful.
    http://www.healthhype.com/statins-side-effects-muscle-pain-neuropathy-liver-damage.html

    Reply

Add a comment